DOI QR코드

DOI QR Code

Existence of Positive Solutions for a Class of Conformable Fractional Differential Equations with Parameterized Integral Boundary Conditions

  • Haddouchi, Faouzi (Department of Physics, University of Sciences and Technology of Oran-MB)
  • Received : 2019.06.10
  • Accepted : 2020.06.02
  • Published : 2021.03.31

Abstract

In this paper, we study the existence of positive solutions for a class of conformable fractional differential equations with integral boundary conditions. By using the properties of Green's function with the fixed point theorem in a cone, we prove the existence of a positive solution. We also provide some examples to illustrate our results.

Keywords

References

  1. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279(2015), 57-66. https://doi.org/10.1016/j.cam.2014.10.016
  2. M. Al Horani and R. Khalil, Total fractional differentials with applications to exact fractional differential equations, Int. J. Comput. Math., 95(6-7)(2018), 1444-1452.
  3. M. Al-Rifae and T. Abdeljawad, Fundamental results of conformable Sturm-Liouville eigenvalue problems, Complexity, (2017), Article ID 3720471, 7 pp.
  4. H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM. Rev., 18(4)(1976), 620-709. https://doi.org/10.1137/1018114
  5. D. R. Anderson and R. I. Avery, Fractional-order boundary value problem with Sturm-Liouville boundary conditions, Electron. J. Differential Equations, (2015), No. 29, 10 pp.
  6. D. R. Anderson and D. J. Ulness, Newly defined conformable derivatives, Adv. Dyn. Syst. Appl., 10(2015), 109-137.
  7. D. R. Anderson and D. J. Ulness, Properties of the Katugampola fractional derivative with potential application in quantum mechanics, J. Math. Phys., 56(6)(2015), 063502, 18 pp. https://doi.org/10.1063/1.4922018
  8. S. Asawasamrit, S. K. Ntouyas, P. Thiramanus and J. Tariboon, Periodic boundary value problems for impulsive conformable fractional integro-differential equations, Bound. Value Probl., (2016), Paper No. 122, 18 pp.
  9. A. Atangana and S. C. O. Noutchie, Model of break-bone fever via beta-derivatives, BioMed Res. Int., (2014), Article ID 523159, 10 pages.
  10. H. Batarfi, J. Losada, J. J. Nieto and W. Shammakh, Three-point boundary value problems for conformable fractional differential equations, J. Funct. Spaces, (2015), Art. ID 706383, 6 pp.
  11. B. Bayour and D. F. M. Torres, Existence of solution to a local fractional nonlinear differential equation, J. Comput. Appl. Math., 312(2017), 127-133. https://doi.org/10.1016/j.cam.2016.01.014
  12. M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 2(2015), 73-85.
  13. K. Deimling, Nonlinear functional analysis, Springer, New York, 1985.
  14. X. Dong, Z. Bai and W. Zhang, Positive solutions for nonlinear eigenvalue problems with conformable fractional differential derivatives, J. Shandong Univ. Sci. Tech. Nat. Sci., 35(2016) (Chin. Ed.), 85-90.
  15. X. Dong, Z. Bai and S. Zhang, Positive solutions to boundary value problems of p-Laplacian with fractional derivative, Bound. Value Probl., (2017), Paper No. 5, 15 pp.
  16. L. He, X. Dong, Z. Bai and B. Chen, Solvability of some two-point fractional boundary value problems under barrier strip conditions, J. Funct. Spaces, (2017), Art. ID 1465623, 6 pp.
  17. U. N. Katugampola, A new fractional derivative with classical properties, arXiv:1410.6535.
  18. R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264(2014), 65-70. https://doi.org/10.1016/j.cam.2014.01.002
  19. K. Lan and J. R. L. Webb, Positive solutions of semilinear differential equations with singularities, J. Differ. Equ., 148(1998), 407-421. https://doi.org/10.1006/jdeq.1998.3475
  20. J. Losada and J. J. Nieto, Properties of a new fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1(2)(2015), 87-92.
  21. Q. Song, X. Dong, Z. Bai and B. Chen, Existence for fractional Dirichlet boundary value problem under barrier strip conditions, J. Nonlinear Sci. Appl., 10(2017), 3592-3598.
  22. J. Weberszpil and J. A. Helayel-Neto, Variational approach and deformed derivatives, Phys. A, 450(2016), 217-227. https://doi.org/10.1016/j.physa.2015.12.145
  23. S. Yang, L. Wang and S. Zhang, Conformable derivative: Application to non-Darcian flow in low-permeability porous media, Appl. Math. Lett., 79(2018), 105-110. https://doi.org/10.1016/j.aml.2017.12.006
  24. D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, 54(2017), 903-917.
  25. W. Zhong and L. Wang, Positive solutions of conformable fractional differential equations with integral boundary conditions, Bound. Value Probl., (2018), Paper No. 136, 12 pp.
  26. H. W. Zhou, S. Yang and S. Q. Zhang, Conformable derivative approach to anomalous diffusion, Phys. A, 491(2018), 1001-1013.